# SDR 5TTY201611280001

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 39,430 hours, 17,536 cycles
- Engine: Iae V2524A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 810A000005
- Part serial: 08750
- Condition: Vibration
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  VIBRATION WAS FELT FROM THE AIRCRAFT REAR AREA AT SPEED BETWEEN 250KTS TO 300KTS CONSEQUENTLY, RETURNED DEPARTURE.  AFTER AN UNEVENTFUL LANDING, A FAULT ANALYSIS WAS PERFORMED PER TSM 05-50-00-810-801-A AND FOUND THE RUDDER GREEN HYD SYSTEM SERVO ACTUATOR FIN 1025GM AS BEING THE CAUSE OF VIBRATION.  THE ACTUATOR WAS REMOVED AND REPLACED PER MANUFACTURER MANUAL AND OPERATIONAL TEST PERFORMED WITH SATISFACTORY RESULTS.  IN ADDITION, LOAD REPORT PARAMETERS VERIFIED FOR EXCEEDANCE AND FOUND NONE (REPORT 15).  ONCE DESCRIBED TASK WERE COMPLETED, THE AIRCRAFT WAS RETURNED IN TO SERVICE.
